# SDR CALA2009033000171

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 34,222 hours, 11,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT PSU SUPPORT BRACKET STA 440 STR 8L.  INSTALLED INTERIM REPAIR PART B, STEPS 1 THRU 13, AND ISSUED DIP REF PART C, STEP 4, OF ECRA 5310-04919.
